Possible to get Penile Fibrosis without crash?

Hi, I know technically this is for tried and true sufferers of PFS but I’m really scared and every other forum on the internet will just tell me it’s in my head. But I’ve been tappering off propecia for the past month because I realized how insane i was to ever start. I didn’t even have sides but I wanted it out of my body. I’ve been down to taking 0.015 mg every 3 days for about a week now, was doing .25 every other day before that. I took a dose of 0.015mg this morning and I noticed all day some discomfort in my testicles. Well at night when i went to pee I noticed my flacid penis seemed smaller than normal and kinda hard. At first I just chalked it up to being winter here in Canada but after I warmed up it still felt off. I’ve always had a bit of a curve at the center of my penis so maybe i’ve always had a but of fibrosis but it’s never been like this flaccid before. I also haven’t masturbated for a week (decided to not masturbate for 2 months while i quit, to be safe) and i was too afraid to attempt to get hard to see what would happen with this new development.

Is it even possible for me to get Fibrosis if I’m still technically on Propecia and still haven’t (and hopefully won’t) experience a crash?

Again I’m sorry for making an account even though I don’t technically belong here but you can understand my fear.

Ok so I managed to get semi erect and it’s kinda hourglass like in the middle, subtle but there, it also curves a bit to the right(the thing is I’ve always had both of these, just to a lesser extent). I’f I massage it gently for a while I can make it less hard but it still seems thin.

I’m really worried, like is this just an adjustment to some of my DHT coming back(since according to a graph I saw 0.15ish should inhibit 30-50% of my DHT as opposed to 60-68%) will it fix itself as my body is used to the DHT(assuming I don’t crash) Part of my mind is screaming to resume my old dosage of .25 a day but then what? I’m trapped on that poison forever as it probably gets worse the longer I’m on it, and who says that’s gonna fix it?

I still have sensitivity down there though, dunno about sexual since I don’t want to try to get any more erect, but the shaft and tip still have sensation.

my personal opinion … do NOT touch finasteride ever again, under any circumstance

Trust me I don’t ever want to. I’m dedicated to getting free of this crap. I’m just afraid that this penis thing might get worse. I’ll keep tapering off at the dose I’m at hopefully in a week or two things will be back to normal. Has this ever happened to anyone before, lowering the dose and having problems like this? I mean in theory the crash happens when your DHT floods back. Since I’ve tapered down is it possible the DHT that flooded back was too small to cause a crash but large enough to cause this problem? I’m worried if this amount of DHT coming back caused this problem that when I fully quit the rest flooding back will worsen this or cause other bad things, possibly a full crash.

You’re being as careful as you can be with regards to weaning yourself off propecia and that is all you can do. Unfortunately there doesn’t appear to be any consistent profile re: stopping propecia and crashing etc. I think all you can do is commend yourself for your cautious approach and try not to worry, as I appreciate that is easier said than done. Awareness of any potential changes is useful, although I would imagine your stress over this can’t help. Take care whatever.

Hi, I made a thread in Penile Fibrosis because I’m currently quitting propecia. After a week of a lowered dosage(0.015mg roughly, which should inhibit between 30 and 40% DHT instead of 60-67%) I noticed one day I had hard flacid and a more shrunken penis, also that it seemed more hourglass like when i could get some blood flow to it. Well It’s been a week and those problems are gone thank god. But now I have the occasional perinum pain(though the past 2 days are good crosses fingers) and it seems like my prostate is larger, peeing takes longer, is a little harder to start.

What concerns me most though is I’ve noticed more frequent morning erections and sex dreams, though they’re usually pretty mediocre, and the past two morning I’ve tried to rub it to make sure things are ok and it doesn’t feel pleasurable, just like rubbing my arm or something. This has clearly scared the hell out of me, my flaccid penis is still sensitive, though stroking it doesn’t give that tingly feeling anymore but if I scrape it or pinch it it hurts more than say my arm though so I keep trying to tell myself it’s my own anxiety getting the better of me. I have no libido and can’t get hard so I don’t know how sensitivity is when attempting to masturbate, but I’m fairly sure that’s 100% due to stress and anxiety since I had a bout of psychological ED while still on the drug(it made me realize my priorities and that I want off this shit).

I’ve also dropped caffeine and alcohol completely, eating only veggies, white meat, fish and nuts. I jog at least twice a week and I used to lift weights a lot, stopped the past 2 weeks due to a shoulder injury. My plan is to keep on my lowered dosage of 0.015 another 2ish weeks and hope I adjust more, then lower down to 0.06mg for a while before quitting completely.

Really worried about this shit though, I’m still on the drug and never experienced a crash and the fact that I’m having issues just from a lowered dosage makes me afraid that quitting will make me crash. Or maybe it’s a sign i wont since DHT is coming back and my body is adjusting instead of it all flooding back in at once, I don’t know I’m just really worried. Anyone else ever get things like this if they were tapering off slowly?

As Lennon said, do NOT touch Propecia. Ever. Ever. EVER.

And if you are on it now, get off the shit lickety-split.

I said it once and I’ll say it again: Kenneth C. Frazier is Dr. Josef Mengele reincarnated. PFS victims could be dying in the street right in front of him and he would not give them the time of day.

Everyone must realize that Merck ONLY cares about profits, even at the expense of human life.

Please, please, PLEASE boycott their products – an put an end to their holocaust once and for all.

Thank you.

It sounds like this guy is weening himself off propecia to try and best control any surge in dht levels. I wish that I’d done the same. Even if it hadn’t done me any good, at least I’d feel that I’d managed the withdrawal as much as humanly possible, despite dealing with so many unknown variables. To the guy in question, as I’ve said you’re doing everything you can at this present moment. Being on this site where people have experienced side effects wont be helping your anxiety levels. Although no figures are known there are probably others who successfully stop with no long standing sides. You may well be one of those guys.

i agree about merck, they are the devil … if they want to keep ignoring and insulting us, i think it is time we start turning the heat up on them in every way possible

Hi, I made my account while I was quitting Propecia and was experiencing weird changes to my body as I did. I never had sides on the drug but when I started weaning off I had testicle aches, prostate pains, for a few days my penis was hard flaccid, for about a week I lost sensitivity in my penis. I didn’t have an erection once in the 2 months I was quitting. I got blood work done on the day I took my last dose(I had only been taking like 0.001mg every other day for a week at this point) and my results showed that my Testosterone had dropped almost 50% from my last test. Down to 9 from 19(whatever the measurement method is. Even after I was fully off and my morning erections started to come back I still had aches and pains for a whole month after and I was never sure if they would go away or if I possibly had chronic prostatitis. But things have come back to normal now and my pain is gone, my testosterone is at the same levels it was before I started this horrible drug. I had an appointment with a urologist just to be safe and he said everything was normal. Though he did say I had a small Varicocele in my left testicle, but that it was small and so long as everything was working I shouldn’t worry about it. Though I’m fairly sure that was caused by the drug and what was causing my testicle ache.

I just wanted to thank everyone on this forum since your advice on weaning off, on avoiding alcohol and caffine and eating the right diet I think was crucial to my successful quitting of this drug. Considering with all that I still had a rough time quitting, far from what merk says quitting is like, it’s very possible had i just quit cold turkey, drank, masturbated and had coffee that I could have crashed.

I guess since I’m now technically not suffering PFS you can delete my account. I also would like to say I still have the copy of the blood work I got done and I don’t know if it would be helpful but if needs be I can scan it and post it. Just to show that this drug has the possibility to lower your T by 50% while quitting despite what people may say.

could you describe your Hrad flacid symtoms and did it go away on its own?